# SDR 2007UALA01630

- Difficulty date: May 23, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 38,063 hours, 13,592 cycles
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTS THAT ON APPROACH FLAPS LOCKED OUT AT 1 UNIT, UNABLE TO RESET.  AMBER ALERT DECLARED.  LANDED WITH LEADING EDGE DEVICES UP AND FLAPS AT 1 DEGREE.
